A note on Linnik’s theorem on quadratic non-residues

Author: 

Balister, P
Bollobás, B
Lee, J
Morris, R
Riordan, O

Publication Date: 

11 January 2019

Journal: 

Archiv der Mathematik

Last Updated: 

2020-06-14T13:59:20.717+01:00

Issue: 

4

Volume: 

112

DOI: 

10.1007/s00013-018-1281-y

page: 

371–375-

abstract: 

We present a short and purely combinatorial proof of Linnik’s theorem: for any ε>0 there exists a constant Cε such that for any N, there are at most Cε primes p≤N such that the least positive quadratic non-residue modulo p exceeds Nε .

Symplectic id: 

896004

Submitted to ORA: 

Submitted

Publication Type: 

Journal Article